# SDR AALA202101209017

- Difficulty date: January 5, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 85,439 hours, 10,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT AFT LOWER FUSELAGE EXHAUST PORT SKIN AT STA 1968 BETWEEN STR 35L AND STR 36L, MEASURING L=2.5 IN, W=1.5 IN, D=0.05 IN.  ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR, IAW SRM 53-70-01-2R-1.
